# SDR 04102006A

- Difficulty date: April 7, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 31,222 hours, 36,593 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: 72111211000
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT LAV SMOKE ILLUMINATED IN FLIGHT.  CLEANED CONNECTOR AND DETECTOR, OPS CHECK GOOD.
